# SDR AALA20160407010

- Difficulty date: April 7, 2016
- Submitted: April 7, 2016
- Operation: Air carrier
- Aircraft: N916AN
- Make and model: Boeing 737823
- Aircraft serial: 29517
- Aircraft time: 50,342 hours, 20,203 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 146A81281
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MX.  FLOOR SUPPORT STRAP AT FS 847 & RBL 18 IS CORRODED.  R & R SUPPORT STRAP FROM STATIONS 775 - 861 IAW SRM 51-10-02-0G.
